Potential theory of random walks on Abelian groups

Sidney C. Port University of California, Los Angeles, Calif., USA Charles J. Stone University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331359

Acta Mathematica, 122, (1), 19-114, 1968.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 312 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{sidney1968potential,
  title={Potential theory of random walks on Abelian groups},
  author={Sidney C. Port, and Charles J. Stone},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216343627068},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={19-114},
  year={1968},
}
Sidney C. Port, and Charles J. Stone. Potential theory of random walks on Abelian groups. 1968. Vol. 122. In Acta Mathematica. pp.19-114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216343627068.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved